[1] 黄自鑫, 秦翔宇, 王乐君. 二阶非完整平面欠驱动机械系统的位置控制[J]. 武汉工程大学学报, 2021, 43(5): 567-572.
[2] 王乐君, 孟庆鑫, 赖旭芝, 等. 垂直三连杆欠驱动机械臂通用控制策略设计[J].控制理论与应用, 2020, 37(12): 2493-2500.
[3] HUANG Z X, LAI X Z, ZHANG P, et al. A general control strategy for planar 3-DoF underactuated manipulators with one passive joint[J]. Information Sciences, 2020, 534:139-153.
[4] 张川,文小玲,喻盈,等. 一种双关节机器鱼的设计与实现[J]. 武汉工程大学学报, 2021, 43(5):573-579.
[5] 赵建宇,宋捷,郭瑞,等. 基于Cortex-M4的无人飞行器安防系统研究[J]. 武汉工程大学学报, 2016, 38(2): 189-194.
[6] 黄自鑫, 王乐君. 一类平面欠驱动机械系统控制方法综述[J]. 武汉工程大学学报, 2021, 43(4): 448-454,467.
[7] CAO S Q, LAI X Z, WU M. Motion control method of planar Acrobot based on trajectory characteristics[C]// Proceeding of the 31st Chinese Control Conference. Piscataway: IEEE, 2012: 4910-4915.
[8] LAI X Z, SHE J H, CAO W H, et al. Stabilization of underactuated planar Acrobot based on motion-state constraints[J]. International Journal of Non-Linear Mechanics, 2015, 77: 342-347.
[9] CAO J Q, LAI X Z, WU M. Position control method for a planar Acrobot based on fuzzy control[C]// Proceeding of the 34th Chinese Control Conference. Piscataway: IEEE, 2015: 923-927.
[10] 王亚午, 赖旭芝, 吴敏. 基于可变设计参数的平面Acrobot位置快速控制方法[J].电机与控制学报, 2017, 21(9): 110-118.
[11] HUANG Z X, LAI X Z. Control strategy based on iterative method for planar Pendubot[C]//Proceeding of the 37th Chinese Control Conference. Piscataway: IEEE, 2018: 858-861.
[12] LUCA A D, MATTONE R, ORIOLO G. Stabilization of an underactuated planar 2R manipulator[J]. International Journal of Robust and Nonlinear Control, 2000, 10(4): 181-198.
[13] HE G P, WANG Z L, ZHANG J, et al. Characteristics analysis and stabilization of a planar 2R underactuated manipulator[J]. Robotica, 2016, 34(3):584-600.
[14] WU J D, WANG Y W, YE W J, et al. Control strategy based on Fourier transformation and intelligent optimization for planar Pendubot[J]. Information Sciences, 2019, 491: 279-288.
[15] YANG M, LI C H, CAI Z H, et al. Differential evolution with auto-enhanced population diversity[J]. IEEE Transactions on Cybernetics, 2015, 45(2): 302-315.
[16] LASALLE J P. Stability theory for ordinary differential equations[J]. Journal of Differential Equations, 1968, 4(1): 57-65.